# SDR DHL9870605C

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING WS 686.5 RIB CRACK AT LOWER  STR 9.  STOP DRILLED CRACK, HFEC, INSTALLED DOUBLER REPAIR PER SRM 57-10-5, 9 X 4.  N/R 1669.
